# SDR CA150319006

- Difficulty date: October 5, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 150G
- Aircraft time: 8,976 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A100*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: K045040026M
- Condition: Cracked
- Location: Right
- Part time: 2,124 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK IN THE INTERIOR OF THE RT MUFFLER FOUND DURING ANNUAL ENGINE INSPECTION.  NEW MUFFLER TO BE INSTALLED.
